Alert archive / Colorado / Red Flag Warnings in 2016
Red Flag Warning 17, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Apr 24, 2016, 2:47 PM MDT for 5 counties in Colorado. It took effect at Apr 25, 2016, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2016, 2:47 PM MDT (20:47 UTC)
- In effect from
- Apr 25, 2016, 12:00 PM MDT
- Expired
- Apr 25, 2016, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Pueblo, CO
Counties El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 60 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.8 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2438 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
903 WWUS85 KPUB 242047 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 247 PM MDT SUN APR 24 2016 ...A RED FLAG WARNING IS IN EFFECT FROM NOON UNTIL 8 PM MONDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 222...228...229 AND 230...WHICH INCLUDES FREMONT COUNTY...PUEBLO COUNTY...HUERFANO COUNTY AND WESTERN LAS ANIMAS COUNTY... COZ222-228>230-251300- /O.UPG.KPUB.FW.A.0010.160425T1800Z-160426T0200Z/ /O.NEW.KPUB.FW.W.0017.160425T1800Z-160426T0200Z/ FREMONT COUNTY INCLUDING CANON CITY/HOWARD/TEXAS CREEK- PUEBLO COUNTY INCLUDING PUEBLO- HUERFANO COUNTY INCLUDING WALSENBURG- WESTERN LAS ANIMAS COUNTY INCLUDING TRINIDAD AND THATCHER- 247 PM MDT SUN APR 24 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY FOR LOW HUMIDITY VALUES AND GUSTY WINDS FOR FIRE WEATHER ZONES 222...228...229 AND 230... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 222...228...229 AND 230. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...MONDAY AFTERNOON AND EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. * TEMPERATURES...IN THE MID 70S TO LOW 80S * LIGHTNING...A FEW ISOLATED LIGHTNING STRIKES MAY OCCUR VERY LATE IN THE AFTERNOON AND EARLY EVENING. * IMPACTS...RAPID IGNITION...GROWTH AND SPREAD OF FIRES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR ARE FORECAST TO OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HODANISH
5 follow-up statements
983 WWUS85 KPUB 250953 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 353 AM MDT MON APR 25 2016 ...A RED FLAG WARNING IS IN EFFECT FROM NOON UNTIL 8 PM TODAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 222...227...228...229 AND 230...WHICH INCLUDES FREMONT...SOUTHERN EL PASO...PUEBLO...HUERFANO AND WESTERN LAS ANIMAS COUNTIES... COZ227-260200- /O.EXA.KPUB.FW.W.0017.160425T1800Z-160426T0200Z/ SOUTHERN EL PASO COUNTY INCLUDING FORT CARSON AND COLORADO SPRINGS- 353 AM MDT MON APR 25 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 227... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 227. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THIS AFTERNOON AND EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * IMPACTS...RAPID IGNITION...GROWTH AND SPREAD OF FIRES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR ARE FORECAST TO OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ222-228>230-260200- /O.CON.KPUB.FW.W.0017.160425T1800Z-160426T0200Z/ FREMONT COUNTY INCLUDING CANON CITY/HOWARD/TEXAS CREEK- PUEBLO COUNTY INCLUDING PUEBLO- HUERFANO COUNTY INCLUDING WALSENBURG- WESTERN LAS ANIMAS COUNTY INCLUDING TRINIDAD AND THATCHER- 353 AM MDT MON APR 25 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 222...228...229 AND 230... * AFFECTED AREA...FIRE WEATHER ZONES 222...228...229 AND 230. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THIS AFTERNOON AND EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...RAPID IGNITION...GROWTH AND SPREAD OF FIRES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR ARE FORECAST TO OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
025 WWUS85 KPUB 250958 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 358 AM MDT MON APR 25 2016 ...A RED FLAG WARNING IS IN EFFECT FROM NOON UNTIL 8 PM TODAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 222...227...228...229 AND 230...WHICH INCLUDES FREMONT...SOUTHERN EL PASO...PUEBLO...HUERFANO AND WESTERN LAS ANIMAS COUNTIES... COZ222-227>230-260200- /O.CON.KPUB.FW.W.0017.160425T1800Z-160426T0200Z/ FREMONT COUNTY INCLUDING CANON CITY/HOWARD/TEXAS CREEK- SOUTHERN EL PASO COUNTY INCLUDING FORT CARSON AND COLORADO SPRINGS-PUEBLO COUNTY INCLUDING PUEBLO- HUERFANO COUNTY INCLUDING WALSENBURG- WESTERN LAS ANIMAS COUNTY INCLUDING TRINIDAD AND THATCHER- 358 AM MDT MON APR 25 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 222...227...228...229 AND 230... * AFFECTED AREA...FIRE WEATHER ZONES 222...227...228...229 AND 230. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THIS AFTERNOON AND EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...RAPID IGNITION...GROWTH AND SPREAD OF FIRES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR ARE FORECAST TO OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
825 WWUS85 KPUB 251743 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1143 AM MDT MON APR 25 2016 ...A RED FLAG WARNING IS IN EFFECT UNTIL 8 PM TODAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 222...227...228...229 AND 230...WHICH INCLUDES FREMONT...SOUTHERN EL PASO...PUEBLO...HUERFANO AND WESTERN LAS ANIMAS COUNTIES... COZ222-227>230-260200- /O.CON.KPUB.FW.W.0017.160425T1800Z-160426T0200Z/ FREMONT COUNTY INCLUDING CANON CITY/HOWARD/TEXAS CREEK- SOUTHERN EL PASO COUNTY INCLUDING FORT CARSON AND COLORADO SPRINGS-PUEBLO COUNTY INCLUDING PUEBLO- HUERFANO COUNTY INCLUDING WALSENBURG- WESTERN LAS ANIMAS COUNTY INCLUDING TRINIDAD AND THATCHER- 1143 AM MDT MON APR 25 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 222...227... 228...229 AND 230... * AFFECTED AREA...FIRE WEATHER ZONES 222...227...228...229 AND 230. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THIS AFTERNOON AND EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...RAPID IGNITION...GROWTH AND SPREAD OF FIRES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR ARE FORECAST TO OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
546 WWUS85 KPUB 252059 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 259 PM MDT MON APR 25 2016 ...A RED FLAG WARNING IS IN EFFECT UNTIL 8 PM TODAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 222...227...228...229 AND 230...WHICH INCLUDES FREMONT... SOUTHERN EL PASO...PUEBLO...HUERFANO AND WESTERN LAS ANIMAS COUNTIES... COZ222-227>230-260200- /O.CON.KPUB.FW.W.0017.000000T0000Z-160426T0200Z/ FREMONT COUNTY INCLUDING CANON CITY/HOWARD/TEXAS CREEK- SOUTHERN EL PASO COUNTY INCLUDING FORT CARSON AND COLORADO SPRINGS-PUEBLO COUNTY INCLUDING PUEBLO- HUERFANO COUNTY INCLUDING WALSENBURG- WESTERN LAS ANIMAS COUNTY INCLUDING TRINIDAD AND THATCHER- 259 PM MDT MON APR 25 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 222...227...228...229 AND 230... * AFFECTED AREA...FIRE WEATHER ZONES 222...227...228...229 AND 230. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THIS AFTERNOON AND EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 11 PERCENT. * IMPACTS...RAPID IGNITION...GROWTH AND SPREAD OF FIRES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR ARE FORECAST TO OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
422 WWUS85 KPUB 260213 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 813 PM MDT MON APR 25 2016 ...RED FLAG WARNING HAS EXPIRED... COZ222-227>230-260315- /O.EXP.KPUB.FW.W.0017.000000T0000Z-160426T0200Z/ FREMONT COUNTY INCLUDING CANON CITY/HOWARD/TEXAS CREEK- SOUTHERN EL PASO COUNTY INCLUDING FORT CARSON AND COLORADO SPRINGS-PUEBLO COUNTY INCLUDING PUEBLO- HUERFANO COUNTY INCLUDING WALSENBURG- WESTERN LAS ANIMAS COUNTY INCLUDING TRINIDAD AND THATCHER- 813 PM MDT MON APR 25 2016 ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 222...227...228...229 AND 230... RELATIVE HUMIDITY HAS RISEN ABOVE CRITICAL LEVELS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Apr 24, 11:22 AM MDT, 3 hours 25 minutes earlier.
Area forecast discussion, Apr 24, 11:22 AM MDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1122 AM MDT SUN APR 24 2016 .UPDATE... ISSUED AT 921 AM MDT SUN APR 24 2016 UPDATED FORECAST TO INCREASE WINDS...ESPECIALLY IN WIND PRONE AREAS EAST OF THE MTNS (USAFA AREA...GREATER CANON CITY AREA...GREATER WALSENBURG AREA). \/HODANISH && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 423 AM MDT SUN APR 24 2016 RADAR IS STILL SHOWING A FEW ECHOES OVER THE FAR SERN PLAINS THIS MORNING...BUT THESE SHOULD BE DISSIPATING OR MOVING OUT OF THE AREA BY 12Z. THERE IS STILL A LOT OF CLOUD COVER OVER PORTIONS OF THE CENTRAL MTNS THIS MORNING AND THERE COULD BE A FEW LIGHT SNOW SHOWERS THAT COULD CONTINUE THRU THE MORNING HOURS. OTHER THAN THE POTENTIAL FOR SOME LIGHT SHOWERS IN THE CENTRAL MTNS...THE REST OF THE AREA SHOULD HAVE DRY WEATHER TODAY AS AN UPR TROF EXITS THE STATE TO THE EAST AND WEAK UPR RIDGING OCCURS. WESTERLY WINDS ACRS MUCH OF THE AREA TODAY WL BE A BIT BREEZY. PORTIONS OF THE SERN PLAINS...MAINLY FROM HIGHWAY 50 AND SOUTHWARD...ARE EXPECTED TO SEE RH VALUES FALL TO BETWEEN 10 AND 15 PERCENT. THERE COULD BE SOME SPOTTY AREAS OF NR CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON...MAINLY FROM AROUND CANON CITY... ACRS PORTIONS OF PUEBLO...CROWLEY AND OTERO COUNTIES. HIGH TEMPS WL BE COOLER TODAY BUT WL BE AROUND AVERAGE TO ABOUT FIVE DEGREES ABOVE AVERAGE. TONIGHT AN UPR TROF MOVES INTO NV AND THE WESTERLY FLOW ALOFT OVER THE FORECAST AREA TRANSITIONS TO SW FLOW OVR WESTERN PORTIONS. DRY WX WL CONTINUE TONIGHT...WITH OVERNIGHT LOWS AROUND TO A LITTLE ABOVE AVERAGE. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 423 AM MDT SUN APR 24 2016 MONDAY-TUESDAY...MODERATE TO STRONG SOUTHWEST FLOW ALOFT PROGGED ACROSS THE REGION MONDAY AND MONDAY NIGHT AS EASTERN PACIFIC ENERGY DIGS ACROSS THE PAC NORTHWEST COAST AND DEVELOPS A CLOSED LOW ACROSS THE GREAT BASIN. MODELS CONTINUE TO DIFFER ON TIMING AND LOCATION OF JET STREAM ENERGY ROUNDING THE BASE OF THE SYSTEM...THOUGH DO AGREE ON LEE TROUGHING DEVELOPING ACROSS THE EASTERN PLAINS SUPPORTING BREEZY SOUTH TO SOUTHWEST WINDS ACROSS THE ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO MONDAY AFTERNOON AND EVENING. LATEST GUIDANCE IS ALSO INDICATING THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS ALONG AND WEST OF THE SOUTHERN I-25 CORRIDOR AND HAVE ISSUED A FIRE WEATHER WATCH FROM NOON TO 8 PM MONDAY FOR ZONES 222...228...229 AND 230...WHERE FUELS HAVE BEEN DEEMED CRITICAL. SHOULD SEE SCATTERED SHOWERS AND ISOLATED STORMS DEVELOPING ALONG AND WEST OF THE CONTDVD THROUGH THE LATE MORNING...WITH SHOWERS AND STORMS SPREADING EAST THROUGH THE AFTERNOON AND EARLY EVENING. MODELS CONTINUE TO DIFFER ON WHERE THE UPPER LOW EJECTS ACROSS THE ROCKIES THROUGH THE DAY TUESDAY...WITH THE GFS A TAD FURTHER NORTH THAN THE ECMWF...IN WHICH THE FURTHER SOUTH SOLUTION ALLOWS FOR BETTER COVERAGE OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA ON TUESDAY...AS WELL AS A STRONGER COLD FRONT MOVING ACROSS THE AREA. AT ANY RATE...BEST CHANCES FOR PRECIPITATION SHOULD BE OVER AND NEAR THE HIGHER TERRAIN...WITH AT AND ABOVE SEASONAL TEMPS EXPECTED MONDAY AND COOLER TEMPS FOR TUESDAY. SNOW LEVELS TO REMAIN RELATIVELY HIGH...AOA 10K FT...WITH BEST ACCUMS ALONG AND WEST OF THE CONTDVD. WEDNESDAY-THURSDAY...SHORT WAVE RIDGING PROGGED ACROSS THE AREA PROGGED BEHIND TUESDAYS PASSING SYSTEM. ENOUGH MOISTURE REMAINS IN PLACE TO SUPPORT ISOLATED TO SCATTERED AFTERNOON SHOWERS OVER AND NEAR THE HIGHER TERRAIN...WITH TEMPS AT OR SLIGHTLY COOLER THAN SEASONAL AVERAGES. SOUTHWEST FLOW SLOWLY INCREASES THROUGH THE DAY THURSDAY AS ANOTHER SYSTEM DIGS INTO THE GREAT BASIN...SPREADING MORE MOISTURE INTO THE AREA TO SUPPORT SCATTERED SHOWERS AND STORMS THURSDAY AFTERNOON OVER AND NEAR THE HIGHER TERRAIN. INCREASING MOISTURE AND COOL UPSLOPE FLOW WILL KEEP TEMPS BELOW SEASONAL AVERAGES AREAWIDE ON THURSDAY. THURSDAY NIGHT-SATURDAY...MODELS CONTINUE TO SUPPORT THE BROAD UPPER TROUGH MOVING ACROSS THE ROCKIES THROUGH EARLY NEXT WEEKEND...THOUGH AGAIN DIFFER ON TIMING AND LOCATION. WITH THAT SAID...HAVE KEPT COOL AND UNSETTLED WEATHER IN THE FORECAST THROUGH THE PERIOD. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1120 AM MDT SUN APR 24 2016 GUSTY WESTERLY WINDS WILL OCCUR AT THE TAF SITES (KCOS...KPUB...KALS) THIS AFTERNOON. WIND GUSTS GENERALLY IN THE 25-30KT RANGE. WINDS WILL DECREASE SOMEWHAT BY MID TO LATE AFTERNOON. OTHERWISE...EXPECT VFR CONDITIONS AND LIGHT WINDS AFTER SUNSET. && .PUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR COZ222-228>230. && UPDATE...HODANISH SHORT TERM...28 LONG TERM...MW AVIATION...HODANISH
Hazardous weather outlook, Apr 24, 11:27 AM MDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1127 AM MDT SUN APR 24 2016 COZ058>089-093>099-251730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1127 AM MDT SUN APR 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ALONG AND WEST OF THE I-25 CORRIDOR...GENERALLY FROM PUEBLO SOUTH TO TRINIDAD...MONDAY AFTERNOON AND EVENING...AS BREEZY SOUTH TO SOUTHWEST WINDS AHEAD OF A WEATHER SYSTEM MOVING INTO THE GREAT BASIN...COMBINE WITH WARM TEMPERATURES AND LOW RELATIVE HUMIDITY LEVELS. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THIS WEATHER SYSTEM WILL DEVELOP OVER AND NEAR THE MOUNTAINS MONDAY AFTERNOON AND EVENING...AND COULD SPREAD TO PORTIONS OF THE SOUTHEAST PLAINS MONDAY EVENING. ISOLATED TO SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE AREA TUESDAY AFTERNOON AND EVENING...AND WILL REMAIN POSSIBLE OVER AND NEAR THE HIGHER TERRAIN BOTH WEDNESDAY AND THURSDAY AFTERNOONS. BETTER CHANCES OF SHOWERS AND ISOLATED THUNDERSTORMS AREA WIDE CAN BE EXPECTED FRIDAY AND SATURDAY...AS YET ANOTHER STORM SYSTEM MOVES ACROSS THE REGION. THE MAIN THREATS FROM THUNDERSTORMS THIS WEEK WILL BE GROUND LIGHTNING AND WIND GUSTS AROUND 45 MPH...HOWEVER SOME OF THE STRONGER STORMS MAY ALSO PRODUCE SMALL HAIL. THERE WILL BE CHANCES FOR SNOW OVER THE HIGHER MOUNTAIN AREAS...FROM MONDAY THROUGH SATURDAY...WITH GENERALLY LIGHT ACCUMULATIONS EXPECTED AT OR ABOVE 10000 FEET. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. 34/34
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 8:13 PM MDT | Special Weather Statement | PUB | Bent, Kiowa, Prowers | 62 min |
| Apr 23, 8:20 PM MDT | Special Weather Statement | PUB | Bent, Kiowa, Prowers | 55 min |
| Apr 24, 4:07 AM MDT | Fire Weather Watch | PUB | Fremont, Huerfano, Las Animas, Pueblo | 11 hr |
Nearby
Red Flag Warnings in Colorado, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.